Format

Send to

Choose Destination
See comment in PubMed Commons below
Allergy Proc. 1989 Jul-Aug;10(4):255-7.

Fatal nut anaphylaxis in a 16-year-old male: case report.

Author information

1
Brown University Program in Medicine, Providence, RI.

Abstract

A case of fatal nut anaphylaxis in a 16-year-old atopic, steroid-dependent asthmatic male is reviewed. He had large positive skin tests (scratch) to walnuts and peanuts. Serum was positive for specific IgE antibody measured by solid-phase radioimmunoassay to pecans. The importance of the immediate use of epinephrine is emphasized. Accidental ingestion of foods to which patients are sensitive is a common error for which patients must be prepared with preloaded epinephrine syringes.

PMID:
2792751
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center